MURAL - Maynooth University Research Archive Library



    Block theory, branching rules, and centralizer algebras


    Ellers, Harald and Murray, John (2004) Block theory, branching rules, and centralizer algebras. Journal of Algebra, 276 (1). pp. 236-258. ISSN 0021-8693

    [img]
    Preview
    Download (325kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    This paper is one in a series [8–11] exploring the algebra kGH , the centralizer in the group algebra kG of the subalgebra kH, where k is a field of characteristic not zero, G is a finite group, and H is a subgroup of G. All these papers search for theorems similar to Alperin’s weight conjecture [2]. The immediate goal is to find results that relate information about blocks of kGH or simple modules over kGH to p-local information. The ultimate goal is to gain insight into Alperin’s conjecture. See the introductions to [10] and [11] for a detailed description of the program.

    Item Type: Article
    Keywords: Block theory; branching rules; centralizer algebras;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10109
    Identification Number: https://doi.org/10.1016/j.jalgebra.2003.12.029
    Depositing User: Dr. John Murray
    Date Deposited: 16 Oct 2018 16:09
    Journal or Publication Title: Journal of Algebra
    Publisher: Elsevier
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year